# SDR QXEA2019081200314

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 42,753 hours, 45,042 cycles
- System (JASC): 2701 · Control Column Section
- Part: Chain
- Condition: Lack Of Lube
- Location: Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH YOKES CANTED 15 DEGS RIGHT OF CENTER ON GROUND, ON TAKE - OFF ROLL,  ON CLIMB OUT. REQUIRES LEFT AILERON TRIM INPUT OT FLY LEVEL. ADDITIONALLY, NOTICED LOUD SQUEAK FROM YOKE WHEN MOVING LEFT TO RIGHT. REMOVED FROM SERVICE. REMOVED WING PANELS 532JB, 632JB. INSTALLED RIG PINS, VERIFIED NEUTRAL POSITION OF AILERONS AND YOKES. ALL SATISFACTORY. REMOVED PINS AND REINSTALLED PANELS. REMOVED PANELS 121AL, 121BL AND INSPECTED UNDER FLOOR AREA. NO DEFECTS. PERFORMED OPS TEST OF AILERON CONTROL IAW AMM TASK 27-10-00-710-801 AND FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT. NO DEFECTS NOTED. RE-INSTALLED PANELS 121AL AND 121BL. CLEANED AND LUBED PILOTS YOKE CHAIN. NO DEFECTS. (OR "SQUEAKS" NOTED). AIRCRAFT RETURNED TO SERVICE.
